MAUDE Adverse Event Report: SIEMENS HEALTHCARE DIAGNOSTICS PRODUCTS GMBH PATHROMTIN SL

SIEMENS HEALTHCARE DIAGNOSTICS PRODUCTS GMBH PATHROMTIN SL
Model Number PATHROMTIN SL
Medical Device Problem Code Low Test Results (2458)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/16/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
An outside of the united states (ous) customer contacted a siemens customer care center (ccc).A siemens customer service engineer (cse) was dispatched to the customer site.Quality controls (qc) recovered in range and no instrument errors occurred at the time of the event.The sample status of the affected sample displayed as "sample tube underfilled" on the system.Preanalytical factors cannot be ruled out as a potential cause of the event.The cause of the event is unknown.The atellica coag 360 system is not marketed in the us nor similar in design to a siemens product registered in the us.The reagent is performing according to specifications.No further evaluation of this device is required.
 
Event or Problem Description
A discordant, falsely low activated partial thromboplastin time (aptt) result was obtained on a patient sample on an atellica coag 360 system using pathromtin sl reagent.The discordant result was not reported to the physician(s).The sample was repeated for aptt, recovering higher.The higher aptt result was reported, as the correct result, to the physician(s).There are no known reports of patient intervention or adverse health consequences due to the discordant, falsely low aptt result.

Brand Name
PATHROMTIN SL
Common Device Name
PATHROMTIN SL
Manufacturer (Section D)
SIEMENS HEALTHCARE DIAGNOSTICS PRODUCTS GMBH
emil-von-behring-str. 76
marburg, D-350 41
GM  D-35041
MDR Report Key12639459
Report Number9610806-2021-00066
Device Sequence Number4343987
Product Code GFO
UDI-Device Identifier00842768007521
UDI-Public00842768007521
Combination Product (Y/N)N
Initial Reporter CountryGM
PMA/510(K) Number
K955450
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source foreign,health professional,u
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 10/15/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date07/20/2022
Device Model NumberPATHROMTIN SL
Device Catalogue Number10446066
Device Lot Number536730
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 09/22/2021
Initial Report FDA Received Date10/15/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age49 YR